MAUDE Adverse Event Report: ARTHREX, INC. BIOCOMPOSITE PUSHLOCK SP 4.5MM X 28MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIOCOMPOSITE PUSHLOCK SP 4.5MM X 28MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIOCOMPOSITE PUSHLOCK SP 4.5MM X 28MM
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a cuff surgery while drilling prehoal to get the anchor down, turning counterclockwise as instructions says but when pulling up the anchor follows along.Two anchors failed and the third one they did not want to keep it.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is not confirmed.One unpackaged ar-1922bcm biocomposite pushlock was received for investigation.Visual evaluation of the returned device noted no apparent issues with the device.Functional testing was performed with a bone block and it was found the device functions as intended as the anchor was able to be set successfully within the bone block.No problem was found with the returned device.Refer to investigation photos.

Brand Name
BIOCOMPOSITE PUSHLOCK SP 4.5MM X 28MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21460460
Report Number1220246-2025-00654
Device Sequence Number7763639
Product Code MAI
UDI-Device Identifier00888867022898
UDI-Public(01)00888867022898(11)240603(17)280531(10)15257198
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIOCOMPOSITE PUSHLOCK SP 4.5MM X 28MM
Device Catalogue NumberAR-1922BCM
Device Lot Number15257198
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown